# SDR UALA2009022300607

- Difficulty date: February 21, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 22,153 hours, 9,896 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 6C INOPERATIVE.  RELAMPED EMERGENCY LIGHT, OPS GOOD.
